# SDR VNAA2018111699905

- Difficulty date: November 16, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 34,408 hours, 34,320 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3877949
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK F.S. 364-FS409 HAS AREAS OF CORROSION FROM F.S. 366 & F.S 393. CA REMOVED AND REPLACED SEAT TRACK FROM F.S. 364-409 IAW REO 601R-53-00-055 REV C AND CRJ200 AMM 53-01-11-400-802.
